Open Access
Translator Disclaimer
1996 Periodic parabolic equations on $\mathbb{R}^N$ and applications
Guido Schätti
Differential Integral Equations 9(4): 701-717 (1996).

Abstract

Periodic parabolic reaction-diffusion equations on $\mathbb{R}^N$ are considered. Using the method of sub- and supersolutions time-periodic solutions are obtained, which are stable with respect to the $L_\infty$-norm. Particular attention is devoted to Fisher's equation from population genetics.

Citation

Download Citation

Guido Schätti. "Periodic parabolic equations on $\mathbb{R}^N$ and applications." Differential Integral Equations 9 (4) 701 - 717, 1996.

Information

Published: 1996
First available in Project Euclid: 7 May 2013

zbMATH: 0856.35008
MathSciNet: MR1401432

Subjects:
Primary: 35K57
Secondary: 35B10 , 35B35

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.9 • No. 4 • 1996
Back to Top